The Michigan Mathematical Journal

Primary semigroups.

Pierre Antoine Grillet

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 22, Issue 4 (1976), 321-336.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001573

Digital Object Identifier
doi:10.1307/mmj/1029001573

Mathematical Reviews number (MathSciNet)
MR0399313

Zentralblatt MATH identifier
0352.20045

Subjects
Primary: 20M10: General structure theory

Citation

Grillet, Pierre Antoine. Primary semigroups. Michigan Math. J. 22 (1976), no. 4, 321--336. doi:10.1307/mmj/1029001573. https://projecteuclid.org/euclid.mmj/1029001573


Export citation